Savella / Cymbalta and excessive sweating

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lakatos
New Member


Date Joined Feb 2010
Total Posts : 7
   Posted 2/15/2010 9:23 AM (GMT -7)   
Ever since I have been on these two meds I sweat like 5 women going through the change!  I sleep nude in a room that is kept at 65 degrees and I am still extremely warm.  I carry a fan with me everywhere. 
 
Ready to stop with all of these types of meds because this has become almost as unbearable as the fibro pain.
 
anyone else experiencing this?

merrygirl
Veteran Member


Date Joined Jun 2007
Total Posts : 702
   Posted 2/15/2010 11:02 AM (GMT -7)   
i think one of those meds can affect the way your body regulates its temperature. Look into it some more. I would bet its savella.
Chronic Lyme Disease,Fibromyalgia, CFS, PCOS, sleep apnea, hypothyroidism, type 2 diabetes, bulging discs to name a few


MsBunky
Veteran Member


Date Joined Jan 2010
Total Posts : 1097
   Posted 2/15/2010 11:07 AM (GMT -7)   
Oh, YES!!! I am on Cymbalta, but I didn't get the sweating until I also started taking Tramacet (and I'm still on Oxycontin as well). I've been in surgical menopause for 3 years now, and I've never had hot flashes and sweating like the type I get now. I'm having these at least 6-7 times a day...and the sweat literally rolls down my face/chest/back.

Sleeping is the worst...I sleep naked on top of the blankets, but my husband is a furnace, so as much as I love him, I can't have him touch me in bed, or the sheets would be constantly soaked. I'm going to try and find some of the "menopause" sleepwear that is supposed to wick the moisture away, but I don't think jammies like that can handle the volume of sweat.

I'm really torn, because I seem to have found a combo of meds that really help keep my pain under control, so I don't want to give that up, because of the sweating...but the sweating itself is so horrid, I don't know what I should do.

It's so hard to know what's best, isn't it?

Pam
Conditions: Fibromyalgia, Chronic Pelvic Pain, FAI, Reynauds, IBS, Surgical Adhesions, Ophthalmic Migraines
(plus physically unable to vomit due to Nissen, and I have extremely tiny veins...a joy for blood work or IV's)
Surgeries: Appendix, Uterus, Nissen Fundoplication for GERD, Left Ovary, Gallbladder, Right Ovary, TVT
Medications: Oxycontin, Tramacet, Cymbalta, Nortriptyline
Other: Vitamin D, Multi-Vitamin


Dagger
Veteran Member


Date Joined Apr 2008
Total Posts : 1522
   Posted 2/15/2010 5:01 PM (GMT -7)   
I was in a clinical trial for Savella and it made me sweat like crazy. One of the side effects is sweating. The sweating got better after a few weeks but I can't tell you more because I had to stop taking it due to really increased blood pressure and heart rate.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:55 AM (GMT -7)
There are a total of 2,735,780 posts in 301,335 threads.
View Active Threads


Who's Online
This forum has 151435 registered members. Please welcome our newest member, Manny222.
153 Guest(s), 5 Registered Member(s) are currently online.  Details
Heatheranne87, Job_the_Phoenix, kimbfowler, Lymiemomster, sharron19


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer